# SDR 8HBR20200629023

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N65259
- Make and model: Cessna 172P
- Aircraft serial: 17275715
- Aircraft time: 21,094 hours
- Engine: Lyc O320*
- System (JASC): 7160 · Engine Air Intake System
- Part: Flapper Valve
- Part number: 05521696
- Condition: Failed
- Location: Airbox
- Part time: 869 hours
- Component: Airbox, Cessna
- Component part number: 05521644
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, C
- Precautionary procedure: A

## Discrepancy

CARBURETOR HEAT FLAPPER VALVE MATERIAL FAILURE. A PIECE OF THE CARB HEAT FLAPPER VALVE MATERIAL SEPARATED FROM THE VALVE ASSEMBLY AND GOT STUCK IN THE THROTTLE BODY OF THE CARBURETOR, CAUSING SIGNIFICANT DEGRADATION OF THE ENGINE'S PERFORMANCE.
